# SDR UHLA2013020500096

- Difficulty date: February 5, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 23,335 hours, 14,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT SIDE OF HORIZONTAL STAB RIB 11 CRACKED BETWEEN FRONT SPAR AND MID SPAR AT UPPER AND LOWER FASTENERS.  REMOVED AND REPAIRED RIB 11 WITH SHEAR CLIPS AND REINSTALLED IAW EMB SRM 51-41-01, 51-40-02, 51-00-00, 51-23-05, 51-41-02, AND ETD 2013-170-002285C.
